# SDR FDEA201008263150

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D3A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321430
- Part serial: 75953
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED FROM THE COURIER AREA PUSHBUTTON. R & R EMERGENCY POWER SUPPLY BATTERY, TEST GOOD IAW AMM 33-51-14.
